# SDR C2XA02CL120

- Difficulty date: June 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXTERNAL FORWARD EMERGENCY LIGHT ON THE LEFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
